# SDR IPXA2021121576981

- Difficulty date: December 14, 2021
- Submitted: December 15, 2021
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 92,958 hours, 17,616 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: None
- Condition: Missing
- Location: Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/AL1 DOOR MANUAL LIFT BAR MISSINGINSTALLED L1 DOOR MANUAL LIFT BAR REF. AMM 25-61-01. A/C OK FOR SVCÏ¿½Ï¿½IPC 52-11-10-05 ITEM 020
